| Catalog Number |
CS-27702-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "(b)(6) 2025,15:41 the doctor performed central venous catheterization on the patient, the doctor found the swg was kinked during insertion." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention requried.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a kinked guide wire was able to be confirmed by the photo.The image shows an inserted catheter with a partially advanced catheter.A kink can be observed to the exposed portion of the guidewire; however, a complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "on (b)(6) 2025,15:41 the doctor performed central venous catheterization on the patient, the doctor found the swg was kinked during insertion." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".